Bulletin (New Series) of the American Mathematical Society

Review: V. I. Yudovich, The linearization method in hydrodynamical stability theory

D. H. Sattinger

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 2 (1990), 545-547.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555910

Citation

Sattinger, D. H. Review: V. I. Yudovich, The linearization method in hydrodynamical stability theory. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 545--547. https://projecteuclid.org/euclid.bams/1183555910


Export citation